# SDR DALA2024062406455

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 48,228 hours, 25,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND BELOW NR 1 SLAT ON RIGHT WING.  REPAIRED PER ERA 619006-1.
